# SDR Y9PAN818WF709

- Difficulty date: July 23, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N818WF
- Make and model: Israel ASTRA SPX
- Aircraft serial: 091
- Aircraft time: 5,211 hours, 3,681 cycles
- Engine time: 5,144 hours, 3,641 cycles
- System (JASC): 2210 · Autopilot System
- Part: Relay
- Part number: MS24187D1
- Condition: Failed
- Location: Autopilot Sys
- Part time: 5,211 hours, 3,681 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AFTER ENGAGING THE AUTOPILOT, THE CREW NOTICED THE A/P TRIM FAIL LIGHT ILLUMINATED ON THE MASTER CAUTION PANEL, THEN NOTICED THE AUTOPILOT ADVISORY THAT THE MACH TRIM HAD FAILED.  THE CREW RETURNED TO HOME BASE (KHOU).  DURING TROUBLESHOOTING FOUND CONTACTOR 72C, MS 24187-D1 HAD AN OPEN CONTACT.  THIS RELAY IS THE AUTOPILOT TRIM DOWN RELAY.
